# SDR MK92003F00000

- Difficulty date: November 2, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N5286U
- Make and model: Cessna U206
- Aircraft serial: U2060286
- Engine: Cont IO520*
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 12604563
- Condition: Broken
- Location: Rudder
- Part time: 9,391 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLANGE ON RUDDER BAR BROKEN.  LT SIDE, LT BRAKE PEDAL ATTACHMENT.  PILOT WAS LANDING AIRCRAFT WHEN IT BROKEN.  LANDED AND TAXIED SAFETLY.  CLOSE INSPECTION OF ALL FLANGES AND SPRAYING PENTRATING OIL DOWN RUDDER PEDAL BAR WOULD HELP PREVENT INTERIOR CORROSION WHICH CAUSED THIS PROBLEM.(K)
